MathSciNet Relay Station
MathSciNet bibliographic data
MR2630044 37D30 (37A25 37C40)
Burns, Keith; Wilkinson, Amie On the ergodicity of partially hyperbolic systems. Ann. of Math. (2) 171 (2010), no. 1, 451–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement